×

zbMATH — the first resource for mathematics

Fixed points by a new iteration method. (English) Zbl 0286.47036

MSC:
47H10 Fixed-point theorems
40A05 Convergence and divergence of series and sequences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gordon G. Johnson, Fixed points by mean value iterations, Proc. Amer. Math. Soc. 34 (1972), 193 – 194. · Zbl 0235.47032
[2] W. Robert Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506 – 510. · Zbl 0050.11603
[3] F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math. Anal. Appl. 20 (1967), 197 – 228. · Zbl 0153.45701
[4] R. L. Franks and R. P. Marzec, A theorem on mean-value iterations, Proc. Amer. Math. Soc. 30 (1971), 324 – 326. · Zbl 0229.26005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.